# SDR CA110516025

- Difficulty date: March 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 12,340 hours
- Engine: Allsn 250C30P
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206033107047
- Condition: Cracked
- Location: Bulkhead
- Component: Bulkhead
- Component part number: 206033107105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME WAS FOUND TO BE CRACKED ALMOST ALL THE WAY ACROSS THE ENTIRE FRAME.  THE FRAME ASSY WAS R & R NEW.
